Journal of Applied Mathematics and Physics

Vol.2 No.6(2014), Paper ID 46029, 7 pages

DOI:10.4236/jamp.2014.26050

 

A Well-Balanced Numerical Model for the Simulation of Long Waves over Complex Domains

 

Gangfeng Wu, Zhiguo He, Guohua Liu

 

Institute of Hydraulic Structures and Water Environment, Zhejiang University, Hangzhou, China
Institute of Hydraulic Structures and Water Environment, Zhejiang University, Hangzhou, China
Institute of Hydraulic Structures and Water Environment, Zhejiang University, Hangzhou, China
Ocean College, Zhejiang University, Hangzhou, China

 

Copyright © 2014 Gangfeng Wu, Zhiguo He, Guohua Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wu, G. , He, Z. and Liu, G. (2014) A Well-Balanced Numerical Model for the Simulation of Long Waves over Complex Domains. Journal of Applied Mathematics and Physics, 2, 418-424. doi: 10.4236/jamp.2014.26050.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.